[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 50.16.17.16. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1977

Topical MechlorethamineCutaneous Changes in Patients With Mycosis Fungoides After Its Administration

Author Affiliations

From the Dermatology Service, Veterans Administration Hospital, Palo Alto, and the Department of Dermatology, Stanford University Medical Center, Calif.

Arch Dermatol. 1977;113(10):1387-1389. doi:10.1001/archderm.1977.01640100065010
Abstract

• Six patients with mycosis fungoides were treated with topical mechlorethamine hydrochloride for periods of two to four years. Clinical and histological studies for radiomimetic and radiodermatitis-like effects failed to demonstrate any abnormalities. The only observed changes were generalized hyperpigmentation of the skin and melanin-containing melanophages in the papillary dermis. We consider that the long-term use of topical mechlorethamine may be a safe form of therapy, but that a continuous indefinite follow-up of patients on this medication should be mandatory.

(Arch Dermatol 113:1387-1389, 1977)

×